Toggle Main Menu Toggle Search

Open Access padlockePrints

Discrete-Time Adaptive Control for Systems with Input Time-Delay and Non-sector Bounded Nonlinear Functions

Lookup NU author(s): Dr Khalid Abidi, Emeritus Professor Ian Postlethwaite



This is the final published version of an article that has been published in its final definitive form by IEEE, 2018.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Abidi K, Postlethwaite I

Publication type: Article

Publication status: Published

Journal: IEEE Access

Year: 2018

Volume: 7

Pages: 4327-4337

Online publication date: 05/12/2018

Acceptance date: 05/12/2018

Date deposited: 29/01/2019

ISSN (electronic): 2169-3536

Publisher: IEEE


DOI: 10.1109/ACCESS.2018.2885077


Altmetrics provided by Altmetric